MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Codes Off-Label Use (1494); Patient-Device Incompatibility (2682); Material Deformation (2976)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).This initial procedure is outside the indications of use (off-label) due to the patient's anatomy having two (2) 90 degree bends in the aortic neck.It was reported that the stent graft polymer ring did not land as intended and after ballooning the ring for a minute, there was a type 1a endoleak.An angiogram was performed and the physician decided it was not necessary to implant the iliac limbs and this would not help resolve the endoleak.The patient was reported as doing fine after the endovascular procedure.The physician also decided to perform an open surgical repair the next day post implant; however, it is unknown if that was done.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak is confirmed.This is consistent with the reported adverse event/incident.The clinical assessment also determined deformation of the first polymer ring occurred that was not in the event as reported.The deformation was discovered during a review of the angiogram dated 27 october 2023.The complaint is most likely user related.The juxtarenal neck was off label at 73 degrees while it should be less than 60 degrees.The deformed first polymer ring landed in the neck angulation.The aneurysm was not excluded as not all components were implanted.Procedure related harms for this complaint could not be identified.The final patient status was reported to be doing fine after the endovascular procedure.The physician also decided to perform an open surgical repair the next day post implant; however, it is unknown if that was done.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18154175
Report Number3008011247-2023-00193
Device Sequence Number20479936
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)260315(10)FS031423-25
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2026
Device Model NumberTV-AB2680-N
Device Lot NumberFS031423-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/26/2023
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexUnknown